Tornado, Logan
- When
- June 27, 6:09 PM MST to 6:15 PM MST
- Where
- Logan County, 7 mi N of Iliff
- Rating
- F0
- Path length
- 0.1 mi
- Path width
- 100 yd
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.850, -103.067
A tornado touched down but did no damage.
6 hail, 3 thunderstorm wind, 1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 27, 1:30 PM MST, 4 hours 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT MON JUN 27 2005 .SHORT TERM...LACK OF MID LEVEL MOISTURE TODAY COMPARED WITH YESTERDAY SO CONSEQUENTLY NOTHING SO FAR AND MAY WELL NEVER GET ANY STORMS THIS EVENING. REMOVED ISOLATED POPS FROM SOUTHERN TWO THIRDS OF AREA EARLIER. CURRENT SATELLITE IMAGERY SHOWS SOME CU DEVELOPMENT NEAR THE WY BORDER AT SOUTHERN END OF WHERE THERE IS BETTER MID LEVEL MOISTURE. WILL LIKELY GO AHEAD AND LEAVE THE ISOLATED POPS OVER THE NORTHERN PORTIONS THOUGH MAY TRIM BACK TO ZERO IF THINGS DONT DEVELOP ANY MORE IN THE NEXT HOUR OR SO. THERE IS ALSO AN AREA OF CU THAT HAS DEVELOPED ALONG A VERY WEAK CONVERGENCE ZONE IN EASTERN WASHINGTON COUNTY AND THERE IS HIGHER LOW LEVEL MOISTURE TO THE EAST SO THIS ACTIVITY COULD DEVELOP NORTH INTO PHILLIPS AND SEDGWICK COUNTIES. ADDITIONALLY DWFE MODELS AND OUR LATEST MM5 LOCAL MODEL ALL SHOW STRONG DEVELOPMENT MAY OCCUR OVER WESTERN NEBRASKA THIS EVENING AND SOME OF THIS COULD DRIFT INTO THE NORTHEAST CORNER. THIS ACTIVITY WILL LIKELY SEND SOME MOIST OUTFLOW INTO THE NORTHEAST LATER TONIGHT AND THIS COULD ACT AS A BOUNDARY FOR TOMORROWS ACTIVITY...ALTHO LATEST MODELS TEND TO DRIFT THIS BOUNDARY FARTHER EAST AND THE ATMOSPHERE WILL LIKELY BE CAPPED...SO WILL KEEP ANY THREAT ON THE PLAINS TO LATE IN THE DAY. IN THE MOUNTAINS DO EXPECT CHANCE OF CONVECTION TO RETURN AS A PLUME OF MIDLEVEL MOISTURE IS FORECAST TO MOVE NORTH FROM BOTH AZ AND FROM MOISTURE NOW MOVING INTO SOUTHERN CA. AGAIN LOOKS LIKE IT COULD BE LATER IN THE AFTERNOON AND CURRENT POPS FOR THIS LOOK GOOD. .LONG TERM...UPPER TROUGH AND ASSOCIATED SURFACE FRONT TO PASS ACROSS AREA TUESDAY NIGHT AND WEDNESDAY. MODEL CROSS SECTIONS SHOW LITTLE IN THE WAY OF ANY LOW LEVEL MOISTURE. HOWEVER...INCREASING LAPSE RATES ALONG WITH DIV-Q QG ASCENT WEDNESDAY AFTERNOON SUPPORT SOME MAINLY HIGH BASED STORMS. HOWEVER...BEST CHANCE FOR ANY MEASURABLE PRECIPITATION APPEARS TO BE THURSDAY WHEN LOW LEVEL MOISTURE INCREASES IN SOUTHEAST FLOW. FAVORABLE LAPSE RATES AND INCREASING VERTICAL WIND SHEAR WARRANT INCREASING THE POPS TO SCATTERED ACROSS PLAINS. COULD BE A FEW SEVERE STORMS AS FORECAST CAPES DURING AFTERNOON RANGE FROM 1000-1500 J/JG. ACTIVITY COULD LINGER INTO THE EARLY MORNING HOURS FRIDAY AS DIV-Q QG ASCENT SHOWS SOME LIFT LINGERING OVER AREA. BY FRI AFTERNOON...SUBSIDENCE BECOMES DOMINANT WHICH SHOULD PUT AN END TO ANY CONVECTION. AS FOR TEMPERATURES...LOWERED MAX GRIDS A BIT THURSDAY GIVEN SLIGHTLY LOWER THICKNESS PROGS. FROM SATURDAY THROUGH MONDAY...LOOKS WARM AND DRY AS UPPER LEVEL RIDGE BUILDS OVER REGION. COULD BE SOME FIRE WEATHER CONCERNS FOR THE WEEKEND AS IT APPEARS THAT AFTERNOON HUMIDITY READINGS COULD HIT SINGLE DIGITS. GFS HINTS AT A FRONT MOVING INTO NORTHEAST COLORADO LATE SUNDAY WHICH COULD PROVIDE FOR SOME CONVECTION MONDAY IF SURFACE WINDS BECOME SOUTHEAST. WILL KEEP THINGS DRY FOR NOW...AND WAIT FOR LATER RUNS TO COMPOSE A CLEARER PICTURE. && .BOU...NONE. && SZOKE/LESZCYNSKI/046
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1101 AM MDT MON JUN 27 2005 COZ030>051-281200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT MON JUN 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT MID LEVEL MOISTURE HAS PUSHED EAST TODAY SO MOST AREAS WILL BE DRY TODAY AND TONIGHT. ISOLATED LATE AFTERNOON THUNDERSTORMS COULD OCCUR OVER NORTHERN PORTIONS OF THE AREA AND POSSIBLY IN THE EXTREME NORTHEAST THIS EVENING BUT SEVERE STORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. SZOKE/LESZCYNSKI
The Cheyenne radar (KCYS), 150 km away, was scanning. The volume nearest the first event began at 01:08 UTC.
6 hail, 3 thunderstorm wind, 1 tornado. Local standard time, as filed.
A tornado touched down but did no damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyThe tornado archive for Colorado, 2005Warnings in Colorado, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462470, 5462471, 5462475, 5462472, 5462473, 5462474, 5462476, 5462477, 5462478, 5462479.